Lie Group Analysis of Moffatt´s model in Metallurgical Industry

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Full text:
Author(s): Nail H. Ibragimov
Title: Lie Group Analysis of Moffatt´s model in Metallurgical Industry
Journal: Journal of Nonlinear Mathematical Physics
Year: 2011
Volume: 18
Issue: Suppl. 1
Pagination: 143–162
ISSN: 1402-9251
Publisher: World Scientific Publisher and Atlantis Press
URI/DOI: 10.1142/S1402925111001337
ISI number: 000291405300010
Organization: Blekinge Institute of Technology
Department: School of Engineering - Dept. of Mathematics & Natural Sciences (Sektionen för ingenjörsvetenskap - Avd.för matematik och naturvetenskap)
School of Engineering S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/ing/
Authors e-mail: nib@bth.se
Language: English
Abstract: The paper is devoted to the Lie group analysis of a nonlinear equation arising in metallurgical applications of Magnetohydrodynamics. Self-adjointness of the basic equations is investigated. The analysis reveals two exceptional values of the exponent playing a significant role in the model.
Subject: Mathematics\Analysis
Mathematics\General
Keywords: Liquid metals, Boundary-layer equation, Moffatt’s model, Self-adjointness
Edit